# SDR CA960214010

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 2722180803
- Condition: Cracked
- Location: #9 Pax
- Part time: 15,632 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)EARLY INSPECTION PER AD 93-19-06 AND SB 226-56-002 & 003 CARRIED OUT. WINDOW AT PAX SEAT #9 SHOWED CRACK INDICATION  WINDOW HAD BEEN REPLACED ABOUT ONE YEAR PREVIOUS,ABOUT 1200 HOURS AND 1600 CYCLES EXAMINATION OF CRACK AND ASSOCIATED HOLE SHOWED THAT HOLE WAS MISDRILLED BY ABOUT .040. THUS PUTTING STRESS LOAD ON HOLE AND CAUSING CRACK. INSTALLATION ON PROCEDURES REVISED TO PRECLUDE THIS HAPPENING AGAIN.
